# SDR 9803663218

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: 201122008
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FOLLOWING LANDING GEAR EXTENSION, RIGHT MAIN GEAR DOOR INDICATED OPEN.  RECYCLED LANDING GEAR RECEIVED THE SAME INDICAITON AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GEAR DOOR UPLOCK ASSEMBLY, OPERATIONAL CHECK OK.
